`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Unilateral global bifurcation for $p$-Laplacian with non-$p-$1-linearization nonlinearity

Pages: 99 - 116, Volume 35, Issue 1, January 2015      doi:10.3934/dcds.2015.35.99

 
       Abstract        References        Full Text (276.1K)       Related Articles       

Guowei Dai - Department of Mathematics, Northwest Normal University, Lanzhou, 730070, China (email)
Ruyun Ma - Department of Mathematics, Northwest Normal University, Lanzhou, 730070, China (email)

Abstract: In this paper, we establish a unilateral global bifurcation result from interval for a class of $p$-Laplacian problems. By applying above result, we study the spectrum of a class of half-quasilinear problems. Moreover, we also investigate the existence of nodal solutions for a class of half-quasilinear eigenvalue problems.

Keywords:  Unilateral bifurcation, half-quasilinear problems, nodal solutions, $p$-Laplacian.
Mathematics Subject Classification:  Primary: 34C10; Secondary: 34C23.

Received: February 2013;      Revised: June 2014;      Available Online: August 2014.

 References